# SDR TWAA0013605

- Difficulty date: August 21, 2000
- Submitted: August 31, 2000
- Operation: Air carrier
- Aircraft: N977Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47249
- Aircraft time: 76,944 hours, 89,496 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK ON RT SIDE OF CABIN, STA 699, A FORMER CASTING HAD A CRACK APPROX 3 INCHES LONG IN AFT LOWER I/B FLANGE, CONFIRMED BY NDT.  REMOVED AND REPLACED FORMER CASTING PER SRM 53-11-3 AND INSTALLED FASTENERS PER SRM 51-30.
